Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heaviness and chest pain after epidural steroid injection. Due to injection?

I had an epidural steiod injection in the lumbar region of my back. The doctor concentrated the medicine to reach my knee where I have been having the most pain. He said he was injecting higher in the area for this purpose than previous injections . Since the injection, I have had a heaviness and dull ache in my breast/ chest area. It has lasted now for 5 days. I am 72 years old and have regular mamograms and exams. Do you think this achiness is a result of the injection? I have been reading about flushing in the chest and wonder if this is what I am experiencing.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Though the procedure of epidural puncture of the spine are safe , there are some side effects due to effect of steroid, infection,duralpuncture, numb ness of the spine, etc. Majority of them usually subside within 24 hours.
Your description suggests that there may be infection or gatric hyper acidity. I advise you to consult your doctor for follow up visit so that you may have the problem diagnised and for correct treatment.
Besides i advise you some diet recommendations as avoid taking more of spices, chillies, junk foods, and oily foods. Completely avoid taking nonvegetarian foods for few days.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 8 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor